# SDR SWIA2019091846316

- Difficulty date: July 23, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL HANDLE HOUSING HAS CHAFING DAMAGE. (C-CHECK) RO: 09/14/2019 BLENDED OUT DAMAGE ON CARGO DOOR EXTERNAL HANDLE HOUSING. REMOVED AND INSTALLED NEW CARGO DOOR EXTERNAL HANDLE HOUSING IAW SRM.
